# SDR IXXA20161201181

- Difficulty date: October 17, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1065-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SPLICE FITTING THAT IS LOCATED BETWEEN STRINGER 23L AND 24L AND EXTENDS FROM BS 1065 TO 1100. REMOVED AND REPLACED THE LONGERON CHORD, WEBB, AND BRACKET AT STATION 1065 TO 1100 BETWEEN STRINGER 23L AND 24L IN ACCORDANCE WITH B767 SRM 51-40-02.
